Alert archive / Mississippi / Excessive Heat Warnings in 2011
Excessive Heat Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this excessive heat warning at Aug 5, 2011, 1:51 PM CDT for 4 counties in Mississippi. It took effect at Aug 6, 2011, 12:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2011, 1:51 PM CDT (18:51 UTC)
- In effect from
- Aug 6, 2011, 12:00 PM CDT
- Expired
- Aug 5, 2011, 8:38 PM CDT
- In force
- Issued by
- NWS Mobile, AL
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2440 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS74 KMOB 051851 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 151 PM CDT FRI AUG 5 2011 ...AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND SATURDAY AFTERNOON FOR MUCH OF SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE... ...A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND SATURDAY AFTERNOON FOR INLAND SOUTHWEST AND MUCH OF SOUTH CENTRAL ALABAMA AND INTERIOR SOUTHEAST MISSISSIPPI... .HOT AND HUMID CONDITIONS WILL CONTINUE TO AFFECT THE AREA THROUGH SATURDAY. DANGEROUSLY HIGH AFTERNOON HEAT INDICES OF UP TO 110 TO 115 CAN BE EXPECTED ACROSS THE NORTHWEST FLORIDA PANHANDLE...EXTREME SOUTHWEST ALABAMA AND MUCH OF SOUTHEAST MISSISSIPPI...WITH VALUES AROUND 108 FURTHER INLAND. ANY RELIEF FROM THE HEAT WILL COME FROM SCATTERED SHOWERS OR THUNDERSTORMS THAT MAY DEVELOP OVER PARTS OF THE AREA EACH AFTERNOON. ALZ054-057-058-052000- /O.CAN.KMOB.EH.A.0003.110806T1700Z-110806T2300Z/ WILCOX-BUTLER-CRENSHAW- 151 PM CDT FRI AUG 5 2011 ...EXCESSIVE HEAT WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE EXCESSIVE HEAT WATCH. AFTERNOON HEAT INDICES WILL TOP OUT AROUND 105 BOTH THIS AFTERNOON AND SATURDAY AFTERNOON BUT REMAIN BELOW EXCESSIVE HEAT WARNING CRITERIA. $$ ALZ061>064-FLZ001>006-MSZ075-076-078-079-060300- /O.UPG.KMOB.EH.A.0003.110806T1700Z-110806T2300Z/ /O.NEW.KMOB.EH.W.0004.110806T1700Z-110806T2300Z/ /O.CON.KMOB.EH.W.0003.000000T0000Z-110805T2300Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 151 PM CDT FRI AUG 5 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. * PEAK HEAT INDICES...UP TO 110 TO 115 EACH AFTERNOON. * TIMING...HIGHEST HEAT INDICES WILL OCCUR BETWEEN NOON AND 6 PM EACH DAY. * IMPACTS...THE RISK OF HEAT RELATED ILLNESSES...INCLUDING HEAR STROKE WILL BE GREATLY ELEVATED. RESIDENTS ARE URGED TO MAKE PREPARATIONS FOR OPPRESSIVE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT INDICES OF 110 DEGREES OR HIGHER ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ ALZ051>053-055-056-059-060-MSZ067-060300- /O.UPG.KMOB.EH.A.0003.110806T1700Z-110806T2300Z/ /O.NEW.KMOB.HT.Y.0004.110806T1700Z-110806T2300Z/ /O.CON.KMOB.HT.Y.0003.000000T0000Z-110805T2300Z/ CHOCTAW-WASHINGTON-CLARKE-MONROE-CONECUH-ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 151 PM CDT FRI AUG 5 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. * PEAK HEAT INDICES...AROUND 108 EACH AFTERNOON. * TIMING...HIGHEST HEAT INDICES WILL OCCUR BETWEEN NOON AND 6 PM EACH DAY. * IMPACTS...THE RISK OF HEAT RELATED ILLNESSES...INCLUDING HEAR STROKE WILL BE GREATLY ELEVATED. RESIDENTS ARE URGED TO MAKE PREPARATIONS FOR OPPRESSIVE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
1 follow-up statement
405 WWUS74 KMOB 060138 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 838 PM CDT FRI AUG 5 2011 ...A HEAT ADVISORY IS IN EFFECT SATURDAY AFTERNOON FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA...ALL OF THE WESTERN FLORIDA PANHANDLE AND INTERIOR SOUTHEAST MISSISSIPPI... .HOT AND HUMID CONDITIONS WILL CONTINUE TO IMPACT THE AREA THROUGH SATURDAY. OPPRESSIVE HEAT INDICES OF UP TO NEAR 108 DEGREES CAN BE EXPECTED ACROSS THE ADVISORY AREA. ANY RELIEF FROM THE HEAT WILL ONLY COME FROM SCATTERED MAINLY AFTERNOON SHOWERS OR THUNDERSTORMS. ALZ061>064-FLZ001>006-MSZ075-076-078-079-061200- /O.CAN.KMOB.EH.W.0004.110806T1700Z-110806T2300Z/ /O.EXA.KMOB.HT.Y.0004.110806T1700Z-110806T2300Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 838 PM CDT FRI AUG 5 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... ...EXCESSIVE HEAT WARNING IS CANCELLED FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED. * PEAK HEAT INDICES...AROUND 108. * TIMING...HIGHEST HEAT INDICES WILL OCCUR BETWEEN NOON AND 6 PM SATURDAY. * IMPACTS...THE RISK OF HEAT RELATED ILLNESSES...INCLUDING HEAT STROKE WILL BE GREATLY ELEVATED. RESIDENTS ARE URGED TO MAKE PREPARATIONS FOR OPPRESSIVE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ ALZ051>053-055-056-059-060-MSZ067-061200- /O.CON.KMOB.HT.Y.0004.110806T1700Z-110806T2300Z/ CHOCTAW-WASHINGTON-CLARKE-MONROE-CONECUH-ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 838 PM CDT FRI AUG 5 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... * PEAK HEAT INDICES...AROUND 108. * TIMING...HIGHEST HEAT INDICES WILL OCCUR BETWEEN NOON AND 6 PM SATURDAY. * IMPACTS...THE RISK OF HEAT RELATED ILLNESSES...INCLUDING HEAT STROKE WILL BE GREATLY ELEVATED. RESIDENTS ARE URGED TO MAKE PREPARATIONS FOR OPPRESSIVE HEAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this excessive heat warning went out at Aug 5, 11:58 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 5, 11:58 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 AM CDT FRI AUG 5 2011
.UPDATE...DUE TO A COOL START IN GENERAL ACROSS THE AREA AND
SLIGHTLY LOWER DEWPOINTS...ESPECIALLY OVER THE INTERIOR PORTION OF
SOUTHWEST ALABAMA...HAVE MADE ADJUSTMENTS TO THE FORECAST AND
EXCESSIVE HEAT WARNING. WILL CONTINUE WITH AN EXCESSIVE HEAT
WARNING FOR THE COASTAL COUNTIES AND MUCH OF SOUTHEAST MISSISSIPPI
WHERE STILL EXPECT TO SEE HEAT INDICES TOP OUT IN THE 110 TO 115
RANGE. HAVE GONE WITH AN EXCESSIVE HEAT ADVISORY FOR MUCH OF THE
REMAINING INLAND AREA WHERE VALUES SHOULD ATTAIN 108 OR SO...EXCEPT
FOR THE NORTHEASTERNMOST PORTION WHERE HEAT INDICES SHOULD TOP OUT
AT BEST AROUND 105. UPDATE OUT SOON. /29
&&
** PREVIOUS DISCUSSION **
.SHORT TERM (TODAY AND TONIGHT)...THE FORECAST AREA REMAINS ON THE
EASTERN PERIPHERY OF A STRONG UPPER RIDGE. THIS WILL MAINTAIN THE
VERY HOT AND HUMID CONDITIONS FOR TODAY. HIGH TEMPS IN THE MID AND
UPPER 90S COMBINED WITH DEWPOINTS IN THE MID TO UPPER 70S WILL AGAIN
CREATE DANGEROUS HEAT INDEX VALUES OF AROUND 110...TO 115 DEGREES IN
SOME AREAS...THIS AFTERNOON. AN EXCESSIVE HEAT WARNING REMAINS IN
EFFECT FOR THE ENTIRE FCST AREA. THE ONLY RELIEF WILL BE IN THE FORM
OF SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP DURING THE
AFTERNOON. THE THUNDERSTORMS WILL AGAIN MOVE TOWARD THE SOUTH DUE TO
THE NORTHERLY UPPER FLOW. DUE TO THE EXTREME HEAT AND HUMIDITY...A
FEW OF THE STORMS COULD AGAIN BECOME STRONG WITH GUSTY WINDS AND
FREQUENT LIGHTNING THE MAIN THREATS. MUGGY CONDITIONS CONTINUE
OVERNIGHT WITH LOWS IN THE MID AND UPPER 70S. 13/JC
THIS AFTERNOON'S WET MICROBURST RISK: MODERATE
&&
.LONG TERM (SATURDAY THROUGH THURSDAY)...UPPER RIDGING FINALLY BEGINS
TO LOOSEN IT'S GRIP ON THE AREA SATURDAY...AND EVEN MORE SO SUNDAY
THROUGH THURSDAY OF NEXT WEEK AS THE RIDGE SHIFTS WEST AND A WEAK
UPPER TROF DEVELOPS OVER THE EASTERN THIRD OF THE COUNTRY. WITH
THIS...TEMPERATURES WILL COOL SLIGHTLY WITH HIGHS COOLING FROM THE
UPPER 90S EARLY IN THE PERIOD TO THE LOW/MID 90S BY PERIODS END. LOWS
EXPECTED TO BE IN THE MIDDLE 70S THROUGH THE PERIOD. FOR
SATURDAY...WILL MAINTAIN THE EXCESSIVE HEAT WATCH BUT CURRENT GRIDS
INDICATE MAX HI'S IN THE MORE USUAL 103 TO 108 DEGREE RANGE...SO WE
MAY NOT HAVE TO UPGRADE THIS TO AN EXCESSIVE HEAT WARNING. HEAT
ADVISORY CRITERIA MORE LIKELY. EVEN SO...HEAT INDICES WILL STILL BE
100 DEGREES PLUS SATURDAY INTO THE MIDDLE PART OF NEXT WEEK (IT IS
AUGUST AFTER ALL). AS THE RIDGE BREAKS DOWN AND NORTHWESTERLY FLOW
ALOFT BECOMES MORE DOMINANT...OCCASIONAL UPPER LEVEL DISTURBANCES
WILL DROP DOWN ACROSS THE FCST AREA. THESE DISTURBANCES...COMBINED
WITH INSTABILITIES DUE TO AFTERNOON HEATING...WILL RESULT IN
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. 12/DS
&&
AVIATION (12Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH LATE
MORNING BEFORE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP IN THE
AFTERNOON. MVFR CONDITIONS ARE POSSIBLE IN AND NEAR THUNDERSTORMS.
VFR CONDITIONS RETURN OVERNIGHT. 13/JC
&&
.MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN
GULF THROUGH MUCH OF THE WEEK. THIS WILL MAINTAIN A GENERALLY LIGHT
WEST TO SOUTHWEST FLOW THROUGH MUCH OF THE PERIOD. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED...ESPECIALLY
DURING THE LATE NIGHT AND EARLY MORNING HOURS. SEAS WILL REMAIN
GENERALLY 1 TO 3 FEET THROUGH THE PERIOD. 13/JC
&&
.FIRE WEATHER...AN UPPER LEVEL HIGH OVER THE PLAINS WILL BRING DEEP
MIXING AND VERY HIGH DISPERSION EVEN WITH A LIGHT MIXING LAYER FLOW.
AN UPPER LEVEL SYSTEM WILL WORK ITS WAY AROUND THE EAST SIDE OF THE
HIGH PRESSURE RIDGE OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT
WEEK...LOWERING MAX TEMPERATURES SLIGHTLY SUNDAY THROUGH TUESDAY.
RELATIVE HUMIDITY VALUES REMAIN HIGH...WELL ABOVE CRITICAL LEVELS.
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY THROUGH THE
FCST PERIOD. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 97 76 94 76 / 40 20 40 20
PENSACOLA 93 78 93 78 / 30 20 30 20
DESTIN 93 80 92 80 / 20 20 30 20
EVERGREEN 95 74 96 74 / 30 30 50 20
WAYNESBORO 95 74 96 74 / 40 30 40 20
CAMDEN 94 75 96 75 / 40 30 50 20
CRESTVIEW 93 74 96 74 / 30 20 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
EXCESSIVE HEAT WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
HEAT ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAW...CLARKE...CONECUH...COVINGTON...ESCAMBIA...
MONROE...AND WASHINGTON.
FL...EXCESSIVE HEAT WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
EXCESSIVE HEAT WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...EXCESSIVE HEAT WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
HEAT ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES: AND
WAYNE.
EXCESSIVE HEAT WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...AND STONE.
GM...NONE.
&&Hazardous weather outlook, Aug 5, 5:05 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 505 AM CDT FRI AUG 5 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 505 AM CDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT AGAIN TODAY FOR THE ENTIRE FORECAST AREA AS AFTERNOON HEAT INDICES ARE EXPECTED TO ONCE AGAIN RISE INTO THE 110 TO 115 DEGREE RANGE. REMEMBER...HEAT INDICES ARE DEVISED FOR SHADY...LIGHT WIND AREAS. EXPOSURE TO FULL SUNSHINE CAN INCREASE HEAT INDICES BY AS MUCH AS 15 DEGREES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN FRIDAY AFTERNOON...PRODUCING SOME GUSTY WINDS...LOCALIZED HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXCESSIVE HEAT IS EXPECTED TO CONTINUE AT LEAST THROUGH THE WEEKEND...WITH AFTERNOON HEAT INDICES RISING TO AROUND 110 ON SATURDAY...THEN LIKELY IN THE 105 TO 110 DEGREE RANGE ON SUNDAY. EVERYONE IS ENCOURAGED TO PRACTICE THEIR HOT WEATHER SAFETY TIPS. SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE AFTERNOONS WITH LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS POSSIBLE MOST ANY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.
In the hours before
Special weather statement, Aug 5, 7:54 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 754 AM CDT FRI AUG 5 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-060000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 754 AM CDT FRI AUG 5 2011 ...DANGEROUS HEAT EXPECTED TO CONTINUE FOR SEVERAL MORE DAYS... THE COMBINATION OF HIGH TEMPERATURES IN THE UPPER 90S TO AROUND THE 100 DEGREE MARK AND A VERY MUGGY AIRMASS WILL SUPPORT DANGEROUS... POTENTIALLY DEADLY HEAT INDEX VALUES IN THE 110 TO 115 DEGREE RANGES AGAIN TODAY. WITH EXCESSIVE HEAT IMPACTING THE GULF COAST...THE PUBLIC SHOULD BE VIGILANT AND ALERT TO THE WARNING SIGNS OF HEAT RELATED ILLNESSES. HEAT RELATED ILLNESSES OCCUR WHEN THE BODY'S TEMPERATURE CONTROL SYSTEM IS OVERLOADED. DRINK PLENTY OF WATER...STAY IN AIR CONDITIONED AREAS AND KEEP OUT OF DIRECT SUNLIGHT WHICH CAN BE SOME 20 DEGREES HOTTER ON THE HEAT INDEX. INDIVIDUALS WITH HEART PROBLEMS...POOR CIRCULATION...DIABETES...A PREVIOUS STROKE OR OBESITY ARE AT GREATER RISK OF BECOMING SICK IN HOT WEATHER. HEAT RELATED ILLNESSES MAY INCREASE AMONG PEOPLE USING MEDICATIONS FOR HIGH BLOOD PRESSURE...NERVOUSNESS OR DEPRESSION. THE PUBLIC SHOULD ALSO CHECK ON NEIGHBORS AND ENSURE PETS HAVE PLENTY OF FRESH WATER TO DRINK AND A SHADY PLACE TO COOL OFF. HEAT STROKE...SOMETIMES CALLED SUNSTROKE...IS THE MOST SERIOUS HEAT RELATED ILLNESS. IT OCCURS WHEN THE BODY BECOMES UNABLE TO CONTROL ITS TEMPERATURE. THE BODY'S TEMPERATURE RISES RAPIDLY...THE SWEATING MECHANISM FAILS AND THE BODY IS UNABLE TO COOL DOWN. BODY TEMPERATURE MAY RISE TO 106 DEGREES FAHRENHEIT OR HIGHER WITHIN 10 TO 15 MINUTES. HEAT STROKE CAN CAUSE DEATH OR PERMANENT DISABILITY IF EMERGENCY TREATMENT IS NOT PROVIDED. WARNING SIGNS OF HEAT STROKE VARY...BUT INCLUDE THE FOLLOWING: AN EXTREMELY HIGH BODY TEMPERATURE (ABOVE 103 DEGREES FAHRENHEIT)...RED...HOT AND DRY SKIN...IN WHICH THERE IS NO SWEATING...RAPID...STRONG PULSE...THROBBING HEADACHE...DIZZINESS...NAUSEA...CONFUSION...AND OR UNCONSCIOUSNESS. GET THE PERSON TO A SHADY AREA...COOL RAPIDLY IN A TUB OF COOL WATER...PLACE IN A COOL SHOWER...SPRAY WITH COOL WATER FROM A GARDEN HOSE...SPLASH WITH COOL WATER...OR...IF THE HUMIDITY IS LOW...PLACE IN A COOL...WET SHEET AND FAN VIGOROUSLY. MONITOR BODY TEMPERATURE AND CONTINUE COOLING EFFORTS UNTIL THE PERSON'S BODY TEMPERATURE DROPS TO 101 TO 102 DEGREES FAHRENHEIT. IF EMERGENCY MEDICAL PERSONNEL ARE DELAYED...CALL A HOSPITAL EMERGENCY ROOM FOR FURTHER INSTRUCTIONS. FOLLOW THESE PREVENTIVE MEASURES TO AVOID HEAT ILLNESSES: DRINK MORE FLUIDS...AVOID BEVERAGES CONTAINING ALCOHOL OR CAFFEINE. WHEN TEMPERATURES ARE EXTREME...STAY INDOORS...IDEALLY IN AN AIR CONDITIONED PLACE...TAKE A COOL SHOWER OR BATH...REDUCE OR ELIMINATE STRENUOUS ACTIVITIES DURING THE HOTTEST TIME OF THE DAY...PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED HAT...LIGHT COLORED AND LOOSE FITTING CLOTHING...USE A SUNSCREEN OF SPF 15 OR HIGHER...NEVER LEAVE PETS OR PEOPLE IN A PARKED VEHICLE. FOR MORE INFORMATION ON THE HEAT...VISIT WWW.WEATHER.GOV/OM/HEAT/
Special weather statement, Aug 5, 12:55 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1255 PM CDT FRI AUG 5 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-060600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1255 PM CDT FRI AUG 5 2011 ...POTENTIALLY DANGEROUS HEAT EXPECTED TODAY AND SATURDAY... THE COMBINATION OF HIGH TEMPERATURES IN THE MID 90S AND HUMID CONDITIONS WILL RESULT IN DANGEROUS HEAT INDEX VALUES IN THE 110 TO 115 DEGREE RANGES AGAIN TODAY OVER THE NORTHWEST FLORIDA PANHANDLE...EXTREME SOUTHWEST ALABAMA AND MUCH OF SOUTHEAST MISSISSIPPI. NOT QUITE AS HIGH BUT STILL DANGEROUS HEAT INDEX VALUES AROUND 108 ARE ANTICIPATED FURTHER INLAND. SIMILAR CONDITIONS ARE POSSIBLE ON SATURDAY. WITH EXCESSIVE HEAT IMPACTING THE GULF COAST...THE PUBLIC SHOULD BE VIGILANT AND ALERT TO THE WARNING SIGNS OF HEAT RELATED ILLNESSES. HEAT RELATED ILLNESSES OCCUR WHEN THE BODY'S TEMPERATURE CONTROL SYSTEM IS OVERLOADED. DRINK PLENTY OF WATER...STAY IN AIR CONDITIONED AREAS AND KEEP OUT OF DIRECT SUNLIGHT WHICH CAN BE SOME 15 TO 20 DEGREES HOTTER ON THE HEAT INDEX. INDIVIDUALS WITH HEART PROBLEMS...POOR CIRCULATION...DIABETES...A PREVIOUS STROKE OR OBESITY ARE AT GREATER RISK OF BECOMING SICK IN HOT WEATHER. HEAT RELATED ILLNESSES MAY INCREASE AMONG PEOPLE USING MEDICATIONS FOR HIGH BLOOD PRESSURE...NERVOUSNESS OR DEPRESSION. THE PUBLIC SHOULD ALSO CHECK ON NEIGHBORS AND ENSURE PETS HAVE PLENTY OF FRESH WATER TO DRINK AND A SHADY PLACE TO COOL OFF. HEAT STROKE...SOMETIMES CALLED SUNSTROKE...IS THE MOST SERIOUS HEAT RELATED ILLNESS. IT OCCURS WHEN THE BODY BECOMES UNABLE TO CONTROL ITS TEMPERATURE. THE BODY'S TEMPERATURE RISES RAPIDLY...THE SWEATING MECHANISM FAILS AND THE BODY IS UNABLE TO COOL DOWN. BODY TEMPERATURE MAY RISE TO 106 DEGREES FAHRENHEIT OR HIGHER WITHIN 10 TO 15 MINUTES. HEAT STROKE CAN CAUSE DEATH OR PERMANENT DISABILITY IF EMERGENCY TREATMENT IS NOT PROVIDED. WARNING SIGNS OF HEAT STROKE VARY...BUT INCLUDE THE FOLLOWING: AN EXTREMELY HIGH BODY TEMPERATURE (ABOVE 103 DEGREES FAHRENHEIT)...RED...HOT AND DRY SKIN...IN WHICH THERE IS NO SWEATING...RAPID...STRONG PULSE...THROBBING HEADACHE...DIZZINESS...NAUSEA...CONFUSION...AND OR UNCONSCIOUSNESS. GET THE PERSON TO A SHADY AREA...COOL RAPIDLY IN A TUB OF COOL WATER...PLACE IN A COOL SHOWER...SPRAY WITH COOL WATER FROM A GARDEN HOSE...SPLASH WITH COOL WATER...OR...IF THE HUMIDITY IS LOW...PLACE IN A COOL...WET SHEET AND FAN VIGOROUSLY. MONITOR BODY TEMPERATURE AND CONTINUE COOLING EFFORTS UNTIL THE PERSON'S BODY TEMPERATURE DROPS TO 101 TO 102 DEGREES FAHRENHEIT. IF EMERGENCY MEDICAL PERSONNEL ARE DELAYED...CALL A HOSPITAL EMERGENCY ROOM FOR FURTHER INSTRUCTIONS. FOLLOW THESE PREVENTIVE MEASURES TO AVOID HEAT ILLNESSES: DRINK MORE FLUIDS...AVOID BEVERAGES CONTAINING ALCOHOL OR CAFFEINE. WHEN TEMPERATURES ARE EXTREME...STAY INDOORS...IDEALLY IN AN AIR CONDITIONED PLACE...TAKE A COOL SHOWER OR BATH...REDUCE OR ELIMINATE STRENUOUS ACTIVITIES DURING THE HOTTEST TIME OF THE DAY...PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED HAT...LIGHT COLORED AND LOOSE FITTING CLOTHING...USE A SUNSCREEN OF SPF 15 OR HIGHER...NEVER LEAVE PETS OR PEOPLE IN A PARKED VEHICLE. FOR MORE INFORMATION ON THE HEAT...VISIT WWW.WEATHER.GOV/OM/HEAT/
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 11:55 AM CDT | Heat Advisory | MOB | Wayne | 6 hr |
| Aug 5, 1:51 PM CDT | Heat Advisory | MOB | George, Greene, Perry, Stone, Wayne | 28 hr |
| Aug 4, 11:58 PM CDT | Special Marine Warning | MOB | 92 min |
Nearby
Excessive Heat Warnings in Mississippi, 2011Excessive Heat Warnings in Florida, 2011Excessive Heat Warnings in Alabama, 2011Every excessive heat warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.